Second-Order Elliptic PDE with Discontinuous Boundary Data

Houston, Paul; Wihler, Thomas P. (2012). Second-Order Elliptic PDE with Discontinuous Boundary Data. IMA journal of numerical analysis, 32(1), pp. 48-74. Oxford: Oxford University Press 10.1093/imanum/drq032

[img]
Preview
Text
drq032.pdf - Published Version
Available under License Publisher holds Copyright.

Download (327kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0272-4979

Publisher:

Oxford University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

25 Oct 2019 07:08

Publisher DOI:

10.1093/imanum/drq032

BORIS DOI:

10.7892/boris.6893

URI:

https://boris.unibe.ch/id/eprint/6893 (FactScience: 211949)

Actions (login required)

Edit item Edit item
Provide Feedback